# SDR F3LA200100034

- Difficulty date: February 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 47,997 hours, 31,338 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6548674160
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DIVERTED TO GRAND JUNCTION, COLORADO DUE TO WEATHER.  UPON WALKAROUND, FLIGHT CREW REPORTED DAMAGE TO RT INBD WING-TO-BODY FAIRING ELEPHANT EAR SCUFF PLATES DAMAGED.  AIRCRAFT WAS FERRIED TO DEN FOR REPAIR.  MAINTENANCE REPLACED RT INBD WING-TO-BODY FAIRING AND RT INBD MID FLAP FAIRING ATTACHMENT NUT PLATES.
